# SDR DALA2020120403978

- Difficulty date: December 3, 2020
- Submitted: December 4, 2020
- Operation: Air carrier
- Aircraft: N352DN
- Make and model: Airbus A321-211
- Aircraft serial: 8283
- Aircraft time: 6,589 hours, 2,915 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R2 DOOR ECAM EMERGENCY EXIT AMBER IND WITH DOOR CLOSED.  CORRECTIVE ACTION: NO MESSAGE ON ARRIVAL.  CYCLED DOOR AND CHECKED INDICATION, PER A320F AMM 52-73.  ALL OPERATIONS OK.
